MAUDE Adverse Event Report: ASPEN SURGICAL PRODUCTS, INC. NEEDLE 1/2 CIRCLE TAPER POINT MAYO CATGUT; SUTURE NEEDLE

ASPEN SURGICAL PRODUCTS, INC. NEEDLE 1/2 CIRCLE TAPER POINT MAYO CATGUT; SUTURE NEEDLE
Model Number 216706
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available to be returned for evaluation.The investigation is ongoing.Once we have additional relevant information, it will be submitted in a supplemental report.
 
Event or Problem Description
Complainant alleges "needle broke while in use.".
 
Additional Manufacturer Narrative
The device was not returned for evaluation, no pictures were provided, and no lot number was provided.The complaint could not be confirmed and root cause could not be determined.Broken needles can occur if the customer holds the needle too close to the eye or end point with clamps, and the ifu includes this instruction to avoid breakage.If any additional relevant information is identified, it will be submitted in a supplemental report.

Brand Name
NEEDLE 1/2 CIRCLE TAPER POINT MAYO CATGUT
Common Device Name
SUTURE NEEDLE
Manufacturer (Section D)
ASPEN SURGICAL PRODUCTS, INC.
6945 southbelt dr se
caledonia MI 49316
Manufacturer Contact
terry hall
6945 southbelt dr se
caledonia, MI 49316
6166987100
MDR Report Key23359047
Report Number3002750084-2025-00055
Device Sequence Number15659490
Product Code GAB
UDI-Device Identifier00840113217540
UDI-Public00840113217540
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number216706
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/22/2025
Supplement Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown